# SDR SWAA2023122835636

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 23,006 hours, 11,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10DEF EMERGENCY EXIT LIGHT DETACHED<[01] TAPED EMERGENCY EXIT LIGHT LENS IN PLACE; LIGHT STILL FUNCTIONS.  REMOVED AND REPLACED 10 DEF LIGHT ASSY PER AMM 33-51-03. OPS GOOD.
